Journal of Symplectic Geometry

Periodic Floer homology and Seiberg-Witten-Floer cohomology

Yi-Jen Lee and Clifford Henry Taubes

Full-text: Open access


Various Seiberg–Witten–Floer cohomologies are defined for a closed, oriented three-manifold; and if it is the mapping torus of an areapreserving surface automorphism, it has an associated periodic Floer homology as defined by Michael Hutchings. We construct an isomorphism between a certain version of Seiberg–Witten–Floer cohomology and the corresponding periodic Floer homology, and describe some immediate consequences.

Article information

J. Symplectic Geom., Volume 10, Number 1 (2012), 81-164.

First available in Project Euclid: 27 March 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Lee, Yi-Jen; Taubes, Clifford Henry. Periodic Floer homology and Seiberg-Witten-Floer cohomology. J. Symplectic Geom. 10 (2012), no. 1, 81--164.

Export citation